New York, 2012Damaging Wind in New York, May 30, 2012
May 30, 2012 · NWS BGM · 1 event in 1 county or zone
Isolated severe thunderstorm hit Hancock in Delaware with trees down.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated severe thunderstorm hit Hancock in Delaware with trees down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at May 30, 12:53 PM EST, 9 minutes earlier.
Area forecast discussion, May 30, 12:53 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
153 PM EDT WED MAY 30 2012
.SYNOPSIS...
COOLER AND DRIER AIR HAS ENTERED THE REGION...IN THE WAKE OF THE
STORMY COLD FRONT THAT PASSED THROUGH LATE TUESDAY. HOWEVER...A
SECONDARY FRONT WILL MOVE THROUGH THIS AFTERNOON...WITH SCATTERED
SHOWERS AND A CHANCE OF THUNDER. BEST CHANCES WILL BE FROM THE
SOUTHERN TIER AND CATSKILLS OF NEW YORK...INTO NORTHEAST
PENNSYLVANIA. DRY WEATHER AND EVEN COOLER AIR WILL FOLLOW TONIGHT
THROUGH THURSDAY NIGHT. A WETTER PERIOD IS EXPECTED WITH A SLOW
MOVING SYSTEM FRIDAY THROUGH A GOOD PART OF THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
130 PM UPDATE...
AS EXPECTED...SECONDARY FRONT HAS NOT HAD ANY PROBLEM DEVELOPING
SOME CONVECTION...ALBEIT OF LIMITED COVERAGE. UNLIKE
YESTERDAY...UPPER LEVEL TRIGGER IS ABSENT...BUT WEAK LOW LEVEL
CONVERGENCE ALONG SECONDARY FRONT AND DIURNAL HEATING HAS BEEN
ENOUGH TO YIELD CONVECTION.
LATEST NAM AND RUC SOUNDINGS SHOW SEVERAL HUNDRED CAPE...AND
ADEQUATE PRECIPITABLE WATER /ROUGHLY AN INCH/ FOR ISOLATED TO
SCATTERED COVERAGE OF SHOWERS WITH CHANCE OF THUNDER. CURRENT
DEWPOINTS FAVOR THE INSTABILITY OF NAM/RUC SOUNDINGS...AND ABILITY
TO BREAK CAP...VERSUS GFS SOUNDINGS. COMPLETELY DIFFERENT FROM THE
SEVERE ENVIRONMENT OF YESTERDAY...BUT ENTRAINMENT OF DRY AIR AND
SOME SPEED SHEAR...COULD YIELD SOME GUSTINESS IN THE
SHOWERS/THUNDER. TIMING OF THINGS WILL KEEP NORTHWESTERN ZONES
DRY...YET BETTER COVERAGE THE FARTHER SOUTH AND EAST YOU GO. BEST
CHANCES WILL BE SOUTHEAST OF A TOWANDA-BINGHAMTON-ONEONTA LINE.
DIURNALLY DEPENDENT CONVECTION WILL QUICKLY END THIS
EVENING...LEAVING US A DRY AND COOLER NIGHT WITH VARIABLE
CLOUDS...AND LOWS IN THE UPPER 40S TO MID 50S.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY/...
A QUIET PERIOD SETS UP TONIGHT THROUGH THURSDAY NIGHT, AS WE ARE
IN BETWEEN STORM SYSTEMS. LATE THURSDAY NIGHT, A LOW PRESSURE
STORM SYSTEM WILL MOVE OUT OF THE OHIO VALLEY TOWARD LAKE ERIE.
MODELS ARE IN PRETTY GOOD AGREEMENT REGARDING THE POSITION OF THE
LOW. HOWEVER THERE IS A LARGE DISCREPANCY CONCERNING THE EASTWARD
EXTENT OF THE PRECIPITATION SHIELD.
GFS AND EURO KEEP A STRONGER PRESENCE OF AN EXITING ANTICYCLONE
OVER NORTHEASTERN NY. NAM IS MUCH WEAKER WITH THE HIGH, AND HAS
THIS FEATURE PLACED FURTHER EASTWARD.
NAM APPEARS TOO AGGRESSIVE WITH THE EASTWARD EXTENT OF THE WARM
FRONTAL PRECIPITATION. GFS MAY BE UNREALISTICALLY KEEPING THINGS
TOO FAR WEST. EURO LOOKS LIKE A REALISTIC COMPROMISE. WE HAVE
PULLED BACK ON THE EASTERN FA GUIDANCE POPS TO REFLECT GREATER
UNCERTAINTY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
HIGHER CONFIDENCE FCST TODAY WITH THE BIG UPR LOW AS THE LONG
RANGE MODELS COME INTO REMARKABLY GOOD AGREEMENT WITH THE PSN OF
THE LOW...AND TIMING OF WVS ROTATING THRU. VERTICALLY STACKED LOW
LIFTS NWRD TO A PSN NORTH OF GEORGIAN BAY EARLY SUN. THIS KEEPS
THE CORE OF DEEP MOISTURE NORTH OF THE AREA BUT DOES KEEP US IN A
NW FLOW OF COOL AIR. H8 TEMPS HOVER ARND 8C AS WV/S DROP THRU IN
THE NW FLOW. SHWRS WILL BE PSBL NEARLY ANYTIME...BUT WILL PEAK
DURING AFTN HTG...AND WITH THE LRGR WVS. INDIVIDUAL WV/S DFCLT TO
TIME...BUT WV/S LOOK TO PASS LTR SUN...EARLY MON...AND ESP ON TUE
AS THE UPR LOW BEGINS TO MVE SOUTH AND EAST AND THE COOL POOL
ALOFT MVES CLSR.
GNRLY FLWD HPC GUID FOR THE FCST...WHICH WAS CLOSE TO MEX POPS AND
TEMPS LEADING TO A HIER CONFIDENCE IN THE NUMBERS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SFC TROF PASSING THRU THE FCST AREA ATTM WITH WEAK CONV FIRING
AHD. PSN OF THE TROF WILL PUT MOST OR ALL OF THE CONV EAST OF THE
TAF SITES...SO WILL NOT INCLUDE ANY MENTION IN THE FCST. DRIER AIR
MVG IN BHD THE TROF WILL KEEP THE AREA IN VFR THRU THE TAF PD.
XCPTN MAY BE AT ELM WHERE THE DEEP VLY MAY ALLOW SOME POOLONG OF
COOL AND DAMP AIR ALLOWING FOR SOME MVFR LATE. ANY FOG WILL
QUICKLY ERODE WITH GOOD MIXING AND MORE DRY AIR ON THU.
.OUTLOOK...
THU AFTN TO FRI MRNG...MAINLY VFR. WIDESPREAD LATE NIGHT FOG NOT
EXPECTED.
FRI AFT TO SAT MRNG...MVFR/IFR IN RAIN.
SAT AFTN THRU MON...VFR...WITH MVFR IN OCCASIONAL SHOWERS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...MDP
NEAR TERM...MDP
SHORT TERM...DJP
LONG TERM...DGM
AVIATION...DGM
Hazardous weather outlook, May 29, 6:07 PM EST, 18 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
707 PM EDT TUE MAY 29 2012
NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-302315-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
707 PM EDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 30, 7:39 AM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
839 AM EDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN 4 E CAZENOVIA 42.93N 75.77W
05/29/2012 M2.10 INCH MADISON NY TRAINED SPOTTER
THE HEAVIEST RAINFALL FELL BETWEEN THREE SIXTEEN PM AND
THREE THIRTY SIX PM.
&&
MJNLocal storm report, May 30, 9:05 AM EST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1005 AM EDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN DUNDEE 42.53N 76.98W
05/29/2012 M1.30 INCH YATES NY TRAINED SPOTTER
RAIN FELL IN A 45 MINUTE TIMEFRAME
&&
MJNLocal storm report, May 30, 10:01 AM EST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1101 AM EDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG FAYETTE 42.82N 76.80W
05/29/2012 SENECA NY PUBLIC
*** 1 INJ *** TRACTOR TRAILER BLOWN OVER AND DRIVER WAS
INJURED AND TAKEN TO HOSPITAL.
&&
MJNLocal storm report, May 30, 10:20 AM EST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1120 AM EDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 1 NNW VINE VALLEY 42.73N 77.32W
05/29/2012 M1.00 INCH YATES NY PUBLIC
0131 PM HAIL 2 WNW BREWERTON 43.25N 76.18W
05/29/2012 M1.00 INCH ONONDAGA NY PUBLIC
0131 PM HAIL 2 S WATERLOO 42.88N 76.86W
05/29/2012 M1.25 INCH SENECA NY PUBLIC
0133 PM HAIL CORNING 42.15N 77.06W
05/29/2012 M1.25 INCH STEUBEN NY PUBLIC
0135 PM HAIL AVA 43.42N 75.48W
05/29/2012 E2.00 INCH ONEIDA NY PUBLIC
0140 PM HAIL 3 E CORNING 42.15N 77.00W
05/29/2012 M1.00 INCH STEUBEN NY PUBLIC
0155 PM HAIL 4 S BOONVILLE 43.42N 75.33W
05/29/2012 M1.50 INCH ONEIDA NY PUBLIC
MOST OF THE HAIL WAS 1 INCH DIAMETER
0200 PM HAIL FORESTPORT 43.45N 75.22W
05/29/2012 M1.25 INCH ONEIDA NY PUBLIC
0200 PM TSTM WND DMG FAYETTE 42.82N 76.80W
05/29/2012 SENECA NY EMERGENCY MNGR
DAMAGE REPORTED TO A TRAILER PARK IN FAYETTE. THERE WAS
A REPORT OF AN UNCONFIRMED POSSIBLE TORNADO.
0200 PM TSTM WND DMG SENECA FALLS 42.91N 76.80W
05/29/2012 SENECA NY EMERGENCY MNGR
ALSO IN THE VILLAGE OF WATERLOO...NUMEROUS TREES DOWN
IN BOTH SENACA FALLS AND WATERLOO. LOCAL STATE OF
EMERGENCY IN EFFECT FOR BOTH LOCATIONS AND ALSO FOR
FAYETTE.
0200 PM HAIL BOONVILLE 43.48N 75.33W
05/29/2012 M2.00 INCH ONEIDA NY TRAINED SPOTTER
0200 PM HAIL 3 S BOONVILLE 43.44N 75.33W
05/29/2012 E1.00 INCH ONEIDA NY PUBLIC
0200 PM HEAVY RAIN DUNDEE 42.53N 76.98W
05/29/2012 M1.30 INCH YATES NY TRAINED SPOTTER
RAIN FELL IN A 45 MINUTE TIMEFRAME
0200 PM TSTM WND DMG FAYETTE 42.82N 76.80W
05/29/2012 SENECA NY PUBLIC
*** 1 INJ *** TRACTOR TRAILER BLOWN OVER AND DRIVER WAS
INJURED AND TAKEN TO HOSPITAL.
0210 PM TSTM WND GST MEMPHIS 43.08N 76.38W
05/29/2012 E60 MPH ONONDAGA NY TRAINED SPOTTER
0210 PM TSTM WND DMG JORDAN 43.07N 76.47W
05/29/2012 ONONDAGA NY TRAINED SPOTTER
TREE AND FENCE DOWN DUE TO THUNDERSTORM WIND GUST
0215 PM HAIL SYRACUSE 43.04N 76.14W
05/29/2012 M1.00 INCH ONONDAGA NY TRAINED SPOTTER
0230 PM TSTM WND GST TULLY 42.80N 76.11W
05/29/2012 E60 MPH ONONDAGA NY TRAINED SPOTTER
0230 PM HAIL ALDER CREEK 43.42N 75.22W
05/29/2012 M1.75 INCH ONEIDA NY PUBLIC
BROKE WINDSHIELD AND DENTED SPOTTERS CAR
0233 PM HAIL SEMPRONIUS 42.73N 76.32W
05/29/2012 M1.00 INCH CAYUGA NY PUBLIC
FACEBOOK
0245 PM TSTM WND DMG LAKEMONT 42.52N 76.92W
05/29/2012 YATES NY PUBLIC
TREES DOWN
0245 PM TSTM WND DMG ERIN 42.18N 76.67W
05/29/2012 CHEMUNG NY 911 CENTER
TREE DOWN BLOCKING ROADWAY AT THE INTERSECTION OF MARSH
AND WYNCOOP CREEK ROADS
0310 PM HAIL MUNNSVILLE 42.98N 75.59W
05/29/2012 M0.88 INCH MADISON NY TRAINED SPOTTER
0325 PM TSTM WND DMG NEWARK VALLEY 42.22N 76.19W
05/29/2012 TIOGA NY 911 CENTER
NUMEROUS TREES AND WIRES DOWN
0330 PM TSTM WND DMG 1 NW WHITNEY POINT 42.34N 75.98W
05/29/2012 BROOME NY 911 CENTER
TREE DOWN ACROSS I-81 AT EXIT 8 IN BROOME COUNTY.
0331 PM TSTM WND DMG LISLE 42.35N 76.00W
05/29/2012 BROOME NY 911 CENTER
NUMEROUS TREES DOWN WHICH BROUGHT POWER LINES DOWN IN
TOWN OF LISLE
0338 PM HAIL CLINTON 43.05N 75.38W
05/29/2012 M0.75 INCH ONEIDA NY PUBLIC
FACEBOOK
0340 PM HAIL SHERBURNE 42.68N 75.50W
05/29/2012 E1.00 INCH CHENANGO NY NWS OFFICE
PUBLIC REPORT RELAYED BY WFO ALBANY
0345 PM TSTM WND DMG SMITHVILLE FLATS 42.40N 75.80W
05/29/2012 CHENANGO NY FIRE DEPT/RESCUE
4 LARGE TREES DOWN IN AREA...ESTIMATED WIND GUSTS OF 60
MPH
0345 PM TSTM WND DMG CANTON 41.66N 76.85W
05/29/2012 BRADFORD PA 911 CENTER
SEVERAL REPORTS OF TREES DOWN IN CANTON AND ALSO IN
SAYRE AND IN ATHENS TOWNSHIP OF BRADFORD COUNTY
0345 PM TSTM WND DMG LIBERTY 41.80N 74.75W
05/29/2012 SULLIVAN NY 911 CENTER
TREES WIRES DOWN
0350 PM HAIL 2 N SHERBURNE 42.71N 75.50W
05/29/2012 M0.88 INCH CHENANGO NY PUBLIC
FACEBOOK
0353 PM HEAVY RAIN 4 E CAZENOVIA 42.93N 75.77W
05/29/2012 M2.10 INCH MADISON NY TRAINED SPOTTER
THE HEAVIEST RAINFALL FELL BETWEEN THREE SIXTEEN PM AND
THREE THIRTY SIX PM.
0400 PM HAIL FLEISCHMANNS 42.16N 74.53W
05/29/2012 E1.00 INCH DELAWARE NY NWS OFFICE
PUBLIC REPORT RELAYED BY WFO ALBANY
0405 PM HAIL ENDWELL 42.12N 76.02W
05/29/2012 E1.00 INCH BROOME NY BROADCAST MEDIA
NICKEL TO QUARTER SIZED HAIL REPORTED
0416 PM HAIL HINMANS CORNERS 42.16N 75.89W
05/29/2012 M1.00 INCH BROOME NY NWS EMPLOYEE
0422 PM HAIL NEW BERLIN 42.62N 75.34W
05/29/2012 M1.00 INCH CHENANGO NY TRAINED SPOTTER
0502 PM TSTM WND DMG WAVERLY 41.52N 75.72W
05/29/2012 LACKAWANNA PA 911 CENTER
TREE DOWN
0507 PM HAIL WALTON 42.17N 75.13W
05/29/2012 M1.00 INCH DELAWARE NY PUBLIC
0510 PM TSTM WND DMG SWEET VALLEY 41.28N 76.15W
05/29/2012 LUZERNE PA 911 CENTER
TREES DOWN AND BLOCKING IDE ROAD IN SWEET VALLEY
0514 PM HAIL DELHI 42.28N 74.91W
05/29/2012 E1.00 INCH DELAWARE NY PUBLIC
LATE REPORT
0515 PM HAIL DELHI 42.28N 74.91W
05/29/2012 M0.75 INCH DELAWARE NY PUBLIC
0532 PM TSTM WND DMG MONTICELLO 41.65N 74.69W
05/29/2012 SULLIVAN NY 911 CENTER
NUMEROUS TREES DOWN IN MONTICELLO
0544 PM HEAVY RAIN MOSCOW 41.34N 75.53W
05/29/2012 M1.00 INCH LACKAWANNA PA TRAINED SPOTTER
THE RAIN FELL IN 10 MINUTES
0544 PM TSTM WND DMG 3 SE SCOTT 41.54N 75.59W
05/29/2012 LACKAWANNA PA 911 CENTER
LARGE TREE DOWN BLOCKING GREEN GROVE RD. RECIEVED VIA
LACKAWANNA FIRE DISPATCH.
0547 PM HEAVY RAIN COLLIERSVILLE 42.48N 74.98W
05/29/2012 M0.97 INCH OTSEGO NY AMATEUR RADIO
RAINFALL IN 1 HOUR TIME FRAME FROM 4...47 PM TO 5...47
PM
0600 PM TSTM WND DMG CLARYVILLE 41.92N 74.57W
05/29/2012 SULLIVAN NY 911 CENTER
TREES AND WIRES DOWN IN CLARYVILLE
&&
MJNSpecial weather statement, May 30, 12:32 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
132 PM EDT WED MAY 30 2012
NYZ056-057-PAZ039-040-301815-
BROOME NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
132 PM EDT WED MAY 30 2012
...A DEVELOPING LINE OF THUNDERSTORMS WILL AFFECT EASTERN
SUSQUEHANNA...NORTHWESTERN WAYNE...SOUTHEASTERN BROOME AND
SOUTHWESTERN DELAWARE COUNTIES...
* AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF DEVELOPING THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
GUSTY WINDS...AND BRIEF HEAVY RAIN. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SHERMAN TO HARFORD...AND MOVING
EAST AT 35 MPH.
* THE THUNDERSTORMS WILL BE NEAR...
DEPOSIT AT 135 PM EDT...
PLEASANT MOUNT AT 150 PM EDT...
HANCOCK AT 155 PM EDT...
EQUINUNK AT 210 PM EDT...
IF YOU ARE IN THE PATH OF THESE THUNDERSTORMS...SEEK SHELTER NOW.
LAT...LON 4212 7497 4171 7530 4171 7581 4209 7554
DJN
Special weather statement, May 30, 12:35 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
135 PM EDT WED MAY 30 2012
NYZ045-046-056-057-301815-
BROOME NY-CHENANGO NY-DELAWARE NY-OTSEGO NY-
135 PM EDT WED MAY 30 2012
...STRONG THUNDERSTORM WILL AFFECT CENTRAL BROOME...SOUTH CENTRAL
CHENANGO...SOUTHWESTERN OTSEGO AND WEST CENTRAL DELAWARE COUNTIES...
* AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY
WINDS. THIS STORM WAS LOCATED NEAR HARPURSVILLE...AND MOVING
EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
AFTON AT 140 PM EDT...
BAINBRIDGE AT 145 PM EDT...
BAINBRIDGE AT 150 PM EDT...
SIDNEY AT 155 PM EDT...
UNADILLA AT 200 PM EDT...
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY!
LAT...LON 4243 7524 4222 7515 4217 7573 4229 7574
DJN
Thunderstorm Wind, Delaware
- When
- May 30, 1:02 PM EST
- Where
- Delaware County, 0.69 mi S of Hancock
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.940, -75.280
Estimated 50 knot wind gusts knocked trees down across route 191 in Hancock.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Mississippi, May 30 to 31, 20124 injured · $631,000 · 1 in hail · 52 events
- Hail and Damaging Winds in Kansas, May 30, 2012$184,000 · 2 in hail · 108 events
- Hail in Nebraska, May 30, 2012$5.0 million · 1.75 in hail · 7 events
- Hail and Damaging Winds in Nebraska, May 30, 2012$815,000 · 1.75 in hail · 37 events
- Tornado and Flooding in North Carolina, May 30, 2012$600,000 · EF1 · 14 events
- Tornadoes and Hail in Texas, May 30, 2012$885,000 · EF0 · 17 events
- Hail and Damaging Winds in Oklahoma, May 30, 2012$150,000 · 1.5 in hail · 23 events
- Damaging Wind and Lightning Strike in Arkansas, May 30, 2012$310,000 · 52 kt wind · 2 events
- Hail and Damaging Wind in Kansas, May 30, 2012$265,000 · 1.5 in hail · 5 events
- Hail and Damaging Winds in Texas, May 30, 2012$45,000 · 4 in hail · 28 events
- Tornadoes and Hail in Kansas, May 30, 2012$3,000 · EF0 · 48 events
- Hail and Damaging Winds in Louisiana, May 30 to 31, 2012$74,000 · 55 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 382216.